# SDR AU001034

- Difficulty date: October 23, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Shorted
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: A

## Discrepancy

(AUS) TAILPIPE OVERHEAT DETECTOR SHORT CIRCUITING AT CONNECTOR DUE TO CONTAMINATION.
